Thinking About Coming Off Invega Sustenna Injection

7 Replies Updated



Conversation Starter

Zatha Says:


I have been on the Invega injection 234mg for over 5 years with one period of time going off it for 7 weeks. During this 7 week time my anxiety increased and i had some set backs while at the supermarket, mainly paranioa. I have never heard voices or had halucinations before. When i was first diagnosed with schizophrenia they said it was a mild case of if. The mental Heath Center i go to have my summary listed as Paranoid Schizophrenia type. The last time i told my told i thought my medication was making me feel worse she said it may require hospitalization. In the past I've been hospitalized because i thought something was wrong with me and went on my on will, not forced or committed. I'm thinking about seeing another doctor to get a 2nd opinion about my medication and diagnosis. It's my belief i suffer from more of a nervous illness than being schizophrenic.



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Zatha! How are you?

It is always a good idea to get a second opinion, if you're unsure.

The FDA lists the typical Invega side effects as possibly including nausea, dizziness, headache, drowsiness, tremors, weight gain and accelerated heart rate.

What are your usual mental health symptoms? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      0  
2
Zatha Says:

Hello Verwon,

My usual mental health symptoms anxiety, feeling depressed, paranoia, lots of worrying and brooding. I have passing thoughts about hurting others when i'm around them but have never acted upon them and some time against myself.. So i think that the Invega has been making my depression worse over this 5 year period of time. I tell my Dr and Therapist everything. I had an apt today to talk about my meds and she said she wouldnt take me off them. I am currently on Invega 234mg, Effexor 150mg, Clonasepam .5 x2- 2x per day.

REPLYSHAREREPORT
Was this helpful?      0  
3
Ruth Says:

whatever you do dont go off of this meducation cold turkey it will make the shizophrenia worse you have to gradually tamper yourself off

REPLYSHAREREPORT
Was this helpful?      1  
4
Ruth Says:

you cant go off this medicine cold turkey you have to tamper yourself off or it will cause schizophrena to creep up on you i know this is what happen to my daughter shes 19 yrs ols and has never before this had schizphrenia now she does


REPLYSHAREREPORT
Was this helpful?      0  
5
Ruth Says:

Re: Zatha (# 2)

that because its all about money with them one injection runs 1,700 and that depends on the mgs their making a killing off of making unknowledable individual sick they could care less about our well being try Endocrinilogist Dr. thats what im going for

REPLYSHAREREPORT
Was this helpful?      1  
6
Ruth Says:
via mobile

You not crazy yr just beginning to feel some of the bad side effects from this medicine and it only gets worse get yourself wing off this medicine asap it's poison to your brain my name is Ruth and I posted some natural remedy that helps with the side effects

REPLYSHAREREPORT
Was this helpful?      1  
7
George Says:

Re: Zatha (# 2)

I don't believe that it's possible to take 234mg of invega sustenna per day, they don't allow for the shot to be administered this often.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Coming off Invega Sustenna
Hi, I was given Invega Sustenna at 100mg a month for 10 months since Dec 5th. My last shot was on August 29th 2013. The ... 340 replies
Thinking about getting off suboxone
I had as bad a opiate habit as I have ever heard of from anyone until six years ago. During my final days, I was taking ... 1 reply
My son had two injections of Invega
Hi, my 20 year old son had a psychotic episode and the doctors aren't sure if it was from years of smoking marijuana... 2 replies
invega sustenna is poison
I was forced 6 injections. I'm dying from it. IT is the worst torturous death you can imagine. over 50 side effects.... 17 replies
invega sustenna side effects
After my serious episode they started me on 156 invega sustenna injection. Lets see the first 2 weeks I am extremely tir... 7 replies
invega sustenna
Can it be dangerous to take invega sustenna? ## as far as I know, 4.5% in comparison to 2.6 % on placebo died, but not s... 7 replies
About susten 200 mg injection
hi I am 6 week pregnant from first iui cycle. doctor has advised me susten 200 mg injection for 12 weeks.. so I consulte...
Consult about injection
Famila 20 injection use krti rahi hon wkfey k liye ab mera baby howa hai mein ab phir se use krna chahti hon but ye ab y...
New News about Generic Oxycontin coming out in 2014
Anyone heard if the generic 80ER MG. Is coming back in January of 2014?I can't find any news on it.Please reply. I&#... 9 replies
coming off propranolol
i have stopped taking propranolol 80mg 3days ago and would like to know if there is any side effects coming off them ## ... 200 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 September 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA